# SDR MZZA96125

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT AT THE FOLLOWING AREAS; BS 950 BULKHEAD LOWER CHORD BETWEEN STRINGER 29R AND STRINGER 28R, STRINGER 29R KEEL BEAM OUTBOARD FLANGE AT BS 950A.  THE CORRODED AREAS WAS CLEANED UP AND REPAIRED PER EC/RA 5310-03352.  REF, HANGAR NON ROUTINE REPAIR ITEM CARDS NR 804010 AND 804032 (SEQ NR 01115 AND 01136).  (M)
